# SDR AALA201711089036

- Difficulty date: October 24, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087562001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL AT FR 87 BETWEEN STRINGER 27R AND 28R. REPLACED INTERCOSTAL PER E190 SRM 51-41-01, 51-42-01, DWG 170-65180-445.
